# SDR USAA2015031300004

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 43,574 hours, 25,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: FE240004
- Part serial: 982
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 43,572 hours, 25,144 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE BOTTLE PRESS BELOW MINIMUM.  REPLACED R2 DOOR ESCAPE SLIDE RAFT IAW JC 26L00025011.
